RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2011, Volume 12, Issue 2, Pages 64–71 (Mi adm129)  

This article is cited in 1 scientific paper (total in 1 paper)

RESEARCH ARTICLE

Length of the inverse symmetric semigroup

Olexandr Ganyushkina, Ivan Livinskyb

a Department of Mechanics and Mathematics, Kyiv Taras Shevchenko University, 64, Volodymyrska st. 01033, Kyiv, UKRAINE
b Department of Mathematics, University of Manitoba, 186 Dysart Road, R3T2N2, Winnipeg, CANADA

Abstract: The length of the lattice of subsemigroups of the inverse symmetric semigroup $\mathcal{IS}_n$ is calculated.

Keywords: length of a semigroup, inverse semigroup, semigroup, Brandt semigroup.

Full text: PDF file (218 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 20M18, 20M10
Received: 26.10.2011
Revised: 17.12.2011
Language:

Citation: Olexandr Ganyushkin, Ivan Livinsky, “Length of the inverse symmetric semigroup”, Algebra Discrete Math., 12:2 (2011), 64–71

Citation in format AMSBIB
\Bibitem{GanLiv11}
\by Olexandr Ganyushkin, Ivan Livinsky
\paper Length of the inverse symmetric semigroup
\jour Algebra Discrete Math.
\yr 2011
\vol 12
\issue 2
\pages 64--71
\mathnet{http://mi.mathnet.ru/adm129}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2952902}
\zmath{https://zbmath.org/?q=an:1264.20071}


Linking options:
  • http://mi.mathnet.ru/eng/adm129
  • http://mi.mathnet.ru/eng/adm/v12/i2/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cameron P.J., Gadouleau M., Mitchell J.D., Peresse Ya., “Chains of Subsemigroups”, Isr. J. Math., 220:1 (2017), 479–508  crossref  mathscinet  zmath  isi  scopus
  • Algebra and Discrete Mathematics
    Number of views:
    This page:150
    Full text:64
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020